If you need an accessible version of this item please contact JSTOR User Support

A Numerical Criterion for Uniruledness

Yoichi Miyaoka and Shigefumi Mori
Annals of Mathematics
Second Series, Vol. 124, No. 1 (Jul., 1986), pp. 65-69
Published by: Annals of Mathematics
DOI: 10.2307/1971387
Stable URL: http://www.jstor.org/stable/1971387
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Numerical Criterion for Uniruledness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69